# SDR DALA2022020700787

- Difficulty date: February 3, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 85,903 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FOUND CABIN RBL 88.5 SEAT TRACK CORROSION AT STA 1430. CORRECTIVE ACTION: THE SEAT TRACK REPLACED AS PER B767-300 SRM51-40 (2108686)
